# SDR IPXA2017031915285

- Difficulty date: March 18, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,233 hours, 14,718 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE RAFT PUSH TO TEST LOW PRESSURE INDICATOR INOPERATIVE.  REPLACED THE LAMP, OPS CHECKED GOOD.
